# SDR UALA2013072405196

- Difficulty date: July 23, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1442
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BS 1442 AND 3 INCHES BELOW S26R IN AFT CARGO BAY.   REMOVED CORROSION ON INTERCOSTAL IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-04.  REMOVED AND FABRICATED AND INSTALLED NEW INTERCOSTAL IAW SRM 51-30-01 FIG 7, 51-40-05, FIG 2, 51-20-01, 51-40-02, PARA 7, FIG14 AND DWG 146, N5215. MAJOR REPAIR.
